M. RAISSOULI, (2012) Stabilizability of the Stolarsky Meanand its Approximation in terms of the Power Binomial Mean. Int. J. Math. Anal., Vol.6, 2012, No.18, 871-881..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/708

Actions (login required)

View Item View Item